# SDR YENA20121230693

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 18,172 hours, 10,853 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7023460803
- Part serial: 05122700
- Condition: Failed
- Location: Cockpit
- Part time: 5,732 hours, 3,506 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6308 ORD-BOS, AIRCRAFT DIVERTED TO SYR - APPROXIMATELY 30 MINUTES AFTER DU2 FAILED (F/O PFD) FAILED AND THE CB POPPED.  REMOVED AND REPLACED PFD NR 2 (DU5) IAW AMM 31-61-01, OPS CHECKED GOOD.
